# SDR 20001219SH002

- Difficulty date: November 16, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N93M
- Make and model: Gulstm GV
- Aircraft serial: 567
- Aircraft time: 640 hours, 347 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1159SCH5057
- Part serial: MX617502B
- Condition: Worn
- Location: Right Engine
- Component: Pump, Vickers
- Component part number: 3029091001
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUID SAMPLE TAKEN AT 100-HOUR INTERVAL SHOWS THE PUMP NEEDED TO BE REPLACED.  REPLACED PUMP, WILL CONTINUE TO TAKE FLUID SAMPLES AT 100-HOUR INTERVALS AND CHANGE PUMPS AS REQUIRED.  AIRCRAFT TOTAL TIME 640.8 HOURS.  TOTAL CYCLES 347.  (X)
